# SDR SWIA200718459

- Difficulty date: June 18, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N271YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120271
- Aircraft time: 31,747 hours, 44,379 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FORWARD SIDE OF INTERNAL FRAME IS CRACKED, DISCOVERED AT C-CHECK.  REPAIRED PAX DOOR INTERNAL FRAME IAW SRM 52-10-02 FIG 203 PG 208.
